Blow-Up Theorems for Nonlinear Wave Equations.

Robert T. Glassey

Mathematische Zeitschrift (1973)

  • Volume: 132, page 183-204
  • ISSN: 0025-5874; 1432-1823

How to cite


Glassey, Robert T.. "Blow-Up Theorems for Nonlinear Wave Equations.." Mathematische Zeitschrift 132 (1973): 183-204. <>.

author = {Glassey, Robert T.},
journal = {Mathematische Zeitschrift},
pages = {183-204},
title = {Blow-Up Theorems for Nonlinear Wave Equations.},
url = {},
volume = {132},
year = {1973},

AU - Glassey, Robert T.
TI - Blow-Up Theorems for Nonlinear Wave Equations.
JO - Mathematische Zeitschrift
PY - 1973
VL - 132
SP - 183
EP - 204
UR -
ER -

Citations in EuDML Documents

  1. Firmin K. N’gohisse, Théodore K. Boni, Quenching time of some nonlinear wave equations
  2. Stanislav Pohozaev, Laurent Véron, Blow-up results for nonlinear hyperbolic inequalities
  3. Yang Zhifeng, Blow-up of solutions for a viscoelastic equation with nonlinear damping
  4. Abderrahmane Zaraï, Nasser-eddine Tatar, Global existence and polynomial decay for a problem with Balakrishnan-Taylor damping
  5. Avron Douglis, An approximate layering method for multi-dimensional nonlinear parabolic systems of a certain type
  6. Claude Zuily, Solutions en grand temps d'équations d'ondes non linéaires

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.